# SDR AWXA200602082

- Difficulty date: December 1, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230467200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN SEAT TRACK, FS 24 - FS 35, -Y1292.  REPLACED MAIN CABIN SEAT TRACK, FS 24 - FS 35, -Y1292 IAW A320 SRM 51-72-11.
